標題: Optical beams in sub-strongly non-local nonlinear media: A variational solution
作者: Guo, Q
Luo, B
Chi, S
光電工程學系
Department of Photonics
關鍵字: optical beams;non-local nonlinear media;sub-strong non-locality;spatial optical solitons;variational approach
公開日期: 1-三月-2006
摘要: Discussed is the propagation of optical beams in non-local nonlinear media modelled by 1 + 1D non-local nonlinear Schrodinger equation (NNLSE). In the sub-strongly non-local case, an approximate analytical solution is obtained for an arbitrary response function by a variational approach. Described by a combination of the Jacobian elliptic functions, the solution is periodic, and its period depends on not only the input power but also the initial beam width, which is confirmed by the numerical simulation of the NNLSE. (c) 2005 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.optcom.2005.08.067
http://hdl.handle.net/11536/12563
ISSN: 0030-4018
DOI: 10.1016/j.optcom.2005.08.067
期刊: OPTICS COMMUNICATIONS
Volume: 259
Issue: 1
起始頁: 336
結束頁: 341
顯示於類別:期刊論文


文件中的檔案:

  1. 000235067400054.pdf